# SDR REXA2014041500395

- Difficulty date: April 15, 2014
- Submitted: April 28, 2014
- Operation: Air carrier
- Aircraft: N924XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15179
- Aircraft time: 15,157 hours, 9,456 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RBL 9 SEAT TRACK NEXT TO FWD LAVATORY CORRODED, ALONG WITH 3 EACH MOUNTING FEET ON SEAT TRACK FOR G2 & FWD LAVATORY.  REMOVED SEAT RAIL RBL 9 FWD IAW AMM TASK 53-00-49-000-801-A01 STEP 4 B 1 A - C.  REMOVED THE G2 & FWD LAVATORY FITTINGS, 3 EACH IAW CMM 25-40-52 PAGE 3010 STEPS 25 - 27.  ONLY  2 EACH REQUIRED REPLACEMENT.  INSTALLED 3 SERVICEABLE G2 NAD FWD LAVATORY FITTINGS IAW CMM 25-40-52 PAGE 7056 STEP 27-29 9 1 - 2.  INSTALLED SEAT RAIL RBL 9 FWD IAW AMM TASK 53-00-49-400-801 CONFIG A07.
